# SDR SWAA2023022004620

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 11,287 hours, 4,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LH EMERGENCY FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FWD GALLEY LH EMERGENCY FLASHLIGHT ASSY IAW AMM 25-64-00. OPS CHECK GOOD.
